American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Y. A. Antipov and B. Rubin. A generalization of the Mader-Helgason inversion formulas for Radon transforms. Trans. Amer. Math. Soc. 364 (2012) 6479-6493.
Abstract, references, and article information   
View Article: PDF

[2] Jeremy J. Becnel and Ambar N. Sengupta. A support theorem for a Gaussian Radon transform in infinite dimensions. Trans. Amer. Math. Soc. 364 (2012) 1281-1291. MR 2869177.
Abstract, references, and article information   
View Article: PDF

[3] Bruce Solomon. X-rays of forms and projections of currents. Trans. Amer. Math. Soc. 363 (2011) 143-164. MR 2719676.
Abstract, references, and article information   
View Article: PDF

[4] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Christ and M. Burak Erdogan. Mixed norm estimates for certain generalized Radon transforms. Trans. Amer. Math. Soc. 360 (2008) 5477-5488. MR 2415081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luca Brandolini, Allan Greenleaf and Giancarlo Travaglini. $L^{p}-L^{p'}$ estimates for overdetermined Radon transforms. Trans. Amer. Math. Soc. 359 (2007) 2559-2575. MR 2286045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chan Woo Yang. $L^p$ improving estimates for some classes of Radon transforms. Trans. Amer. Math. Soc. 357 (2005) 3887-3903. MR 2159692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Boris Rubin. Radon transforms on affine Grassmannians. Trans. Amer. Math. Soc. 356 (2004) 5045-5070. MR 2084410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fulton B. Gonzalez and Tomoyuki Kakehi. Dual Radon transforms on affine Grassmann manifolds. Trans. Amer. Math. Soc. 356 (2004) 4161-4180. MR 2058842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. R. Madych. Radon's inversion formulas. Trans. Amer. Math. Soc. 356 (2004) 4475-4491. MR 2067130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark L. Agranovsky and Eric Todd Quinto. Stationary sets for the wave equation in crystallographic domains. Trans. Amer. Math. Soc. 355 (2003) 2439-2451. MR 1973997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jonathan M. Bennett. Hilbert transforms and maximal functions along variable flat curves. Trans. Amer. Math. Soc. 354 (2002) 4871-4892. MR 1926840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander Katsevich. New range theorems for the dual Radon transform. Trans. Amer. Math. Soc. 353 (2001) 1089-1102. MR 1804413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. I. Katsevich. Local tomography with nonsmooth attenuation . Trans. Amer. Math. Soc. 351 (1999) 1947-1974. MR 1466950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ronald L. Lipsman and Jonathan Rosenberg. The behavior of Fourier transforms for nilpotent Lie groups. Trans. Amer. Math. Soc. 348 (1996) 1031-1050. MR 1370646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Allen D. Rogers. A functional from geometry with applications to discrepancy estimates and the Radon transform . Trans. Amer. Math. Soc. 341 (1994) 275-313. MR 1169082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hans G. Kellerer. Uniqueness in bounded moment problems . Trans. Amer. Math. Soc. 336 (1993) 727-757. MR 1145730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan Boman and Eric Todd Quinto. Support theorems for Radon transforms on real analytic line complexes in three-space . Trans. Amer. Math. Soc. 335 (1993) 877-890. MR 1080733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hann Tzong Wang. $L\sp p$ estimates for the X-ray transform restricted to line complexes of Kirillov type . Trans. Amer. Math. Soc. 332 (1992) 793-821. MR 1052912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Fulton B. Gonzalez. On the range of the Radon $d$-plane transform and its dual . Trans. Amer. Math. Soc. 327 (1991) 601-619. MR 1025754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1